MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939186200610
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Perforation (2001); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that tip fracture occurred resulting to patient complications.The target lesion was located in the mid anterior tibial artery.A 2.0mm x 60mm x 150cm, coyote balloon catheter was used for dilation.During the procedure, the tip of the angioplasty balloon fractured and became embedded in the arterial wall.A minor wire perforation was noted, accompanied by contrast extravasation, which resolved by the conclusion of the procedure.The device was simply removed from the patient in one piece, and the procedure was completed with a different device.No patient complications were reported.
 
Additional Manufacturer Narrative
Sending this correction report to update the ar-device code from detachment of device or device component to break.
 
Event or Problem Description
It was reported that tip fracture occurred resulting to patient complications.The target lesion was located in the mid anterior tibial artery.A 2.0mm x 60mm x 150cm, coyote balloon catheter was used for dilation.During the procedure, the tip of the angioplasty balloon fractured and became embedded in the arterial wall.A minor wire perforation was noted, accompanied by contrast extravasation, which resolved by the conclusion of the procedure.The device was simply removed from the patient in one piece, and the procedure was completed with a different device.No patient complications were reported.It was further reported that the guidewire perforated the vessel.

Brand Name
COYOTE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21304752
Report Number2124215-2025-04994
Device Sequence Number21044949
Product Code DQY
UDI-Device Identifier08714729796732
UDI-Public08714729796732
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939186200610
Device Catalogue NumberH74939186200610
Device Lot Number0034161947
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Supplement Date Received by Manufacturer02/18/2025
Initial Report FDA Received Date02/04/2025
Supplement Report FDA Received Date03/18/2025
Date Device Manufactured06/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown